Mathematical Research Letters

Volume 20 (2013)

Number 1


On 6-canonical map of irregular threefolds of general type

Jungkai Chen, Meng Chen, and Zhi Jiang

pp. 19-25

Variance of the exponents of orbifold Landau–Ginzburg models

Wolfgang Ebeling and Atsushi Takahashi

pp. 51-65

Congruences between Hilbert modular forms: Constructing ordinary lifts, II

Thomas Barnet-Lamb, Toby Gee, and David Geraghty

pp. 67-72

Stability of syzygy bundles on an algebraic surface

Lawrence Ein, Robert Lazarsfeld, and Yusuf Mustopa

pp. 73-80

Global matrix factorizations

Kevin H. Lin and Daniel Pomerleano

pp. 91-106

Memory loss for time-dependent piecewise expanding systems in higher dimension

Chinmaya Gupta, William Ott, and Andrei Török

pp. 141-161